# SDR VTZA97161

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6565 - IAD-GSO - DURING CRUISE, MADE AN UNSCHEDULED LANDING DUE TO LEFT EGT FLUCTUATION, PLUS OR MINUS 50 DEGREES WITH SRL OFF.  AIRCRAFT DIVERT TO LYH AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REPAIRED BROKEN WIRE AT ZONE 2 CANNON PLUG.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
